MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V272
Medical Device Problem Codes Signal Artifact/Noise (1036); Pacing Problem (1439)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) is pacing dependent and is a high impedance advisory device.The patient was checked in clinic today and the health care professional (hcp) programmed the device for safety mode simulation, confirming patient symptoms and device criteria for early device change-out.Technical services (ts) reviewed and discussed that early replacement is at the discretion of the following physician, and can be done at any point given the patient is on the advisory list and has symptoms during safety mode simulation.No adverse patient effects were reported.At this time, the device remains in service.

Brand Name
INTUA
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13048319
Report Number2124215-2021-35033
Device Sequence Number11740494
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/11/2016
Device Model NumberV272
Device Catalogue NumberV272
Device Lot Number100211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale